# SDR SWAA2022051293686

- Difficulty date: April 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED BETWEEN WS253.00 TO WS278.50 FORWARD POSITION AT LT WING 2022-204290 / [01] REPLACED ANGLE TRAILING EDGE LOCATED BETWEEN WS253.00 TO WS278.50 FORWARD POSITION AT LT WING IAW B737'700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED ANGLE TRAILING EDGE LOCATED BETWEEN WS253.00 TO WS278.50 FORWARD POSITION AT LT WING IAW B737'700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.SEE INDIVIDUAL SIGNOFF BELOW
